DOI 10.1016/0735-1097(89)90402-6
Cardiovascular complications of thrombolytic therapy in patients with a mistaken diagnosis of acute myocardial infarction.
Аннотация
Thrombolytic drugs given to patients with a mistaken diagnosis of acute myocardial infarction could produce adverse effects, although no such cases have been reported. Two patients treated with intravenous streptokinase for presumed but nonexistent acute myocardial infarction are described. Pericardial tamponade developed in both patients, in one after aortic dissection and in the other after pericarditis. Both required surgery; one died. Symptoms and electrocardiographic abnormalities mimicking acute myocardial infarction may be caused by non-coronary syndromes. In such cases, treatment with thrombolytic agents may exacerbate the underlying disease process and produce cardiovascular complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.